# SDR SWAA2024050873860

- Difficulty date: April 11, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 303 Lbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ENTRY DOOR MOP SILL BS303 LBL55 WL208.<[01] REMOVED AND REPLACED ON ENTRY DOOR MOPSILL BS 270 TO BS 360 LBL55 IAW SRM 51-40-02; DWG 141A8110 AND DWG 140A9810;[02] VERIFIED CORRECTIVE ACTION 1
